Works matching DE "GALERKIN methods"
Results: 4369
Computation of stress intensity factors in functionally graded materials using partition-of-unity meshfree method.
- Published in:
- Aeronautical Journal, 2012, v. 116, n. 1186, p. 1263, doi. 10.1017/S0001924000007636
- By:
- Publication type:
- Article
The effect of multiple stores arrangement on flutter speed of a shear deformable wing subjected to pull-up angular velocity.
- Published in:
- Aeronautical Journal, 2009, v. 113, n. 1148, p. 661, doi. 10.1017/S0001924000003328
- By:
- Publication type:
- Article
Analysis of composite plates with variable stiffness using Galerkin Method.
- Published in:
- Aeronautical Journal, 2007, v. 111, n. 1118, p. 247, doi. 10.1017/S0001924000004498
- By:
- Publication type:
- Article
Aeroelastic response of helicopter rotors using a 3D unsteady aerodynamic solver.
- Published in:
- Aeronautical Journal, 2006, v. 110, n. 1114, p. 793, doi. 10.1017/S0001924000001664
- By:
- Publication type:
- Article
Decay of solutions to a two-layer quasi-geostrophic model.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 4, p. 595, doi. 10.1142/S0219530517500117
- By:
- Publication type:
- Article
Preconditioned discontinuous Galerkin method and convection‐diffusion‐reaction problems with guaranteed bounds to resulting spectra.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 4, p. 1, doi. 10.1002/nla.2549
- By:
- Publication type:
- Article
Multigrid methods for block‐Toeplitz linear systems: convergence analysis and applications.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 4, p. 1, doi. 10.1002/nla.2356
- By:
- Publication type:
- Article
NURBS in isogeometric discretization methods: A spectral analysis.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 6, p. 1, doi. 10.1002/nla.2318
- By:
- Publication type:
- Article
Staggered discontinuous Galerkin methods for the incompressible Navier–Stokes equations: Spectral analysis and computational results.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2151
- By:
- Publication type:
- Article
A stabilized multigrid solver for hyperelastic image registration.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 5, p. n/a, doi. 10.1002/nla.2095
- By:
- Publication type:
- Article
Preconditioning a mass-conserving discontinuous Galerkin discretization of the Stokes equations.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 3, p. n/a, doi. 10.1002/nla.2047
- By:
- Publication type:
- Article
Multigrid transfers for nonsymmetric systems based on Schur complements and Galerkin projections.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 3, p. 415, doi. 10.1002/nla.1889
- By:
- Publication type:
- Article
Hierarchical Schur complement preconditioner for the stochastic Galerkin finite element methods.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 136, doi. 10.1002/nla.1869
- By:
- Publication type:
- Article
A balancing domain decomposition by constraints preconditioner for a weakly over-penalized symmetric interior penalty method.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 472, doi. 10.1002/nla.1838
- By:
- Publication type:
- Article
Nonsymmetric Black Box multigrid with coarsening by three.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 194, doi. 10.1002/nla.1813
- By:
- Publication type:
- Article
Algebraic multigrid for discontinuous Galerkin discretizations of heterogeneous elliptic problems.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 367, doi. 10.1002/nla.1816
- By:
- Publication type:
- Article
Smoothed aggregation for Helmholtz problems.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 2/3, p. 361, doi. 10.1002/nla.686
- By:
- Publication type:
- Article
A multilevel method for discontinuous Galerkin approximation of three-dimensional anisotropic elliptic problems.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 5, p. 417, doi. 10.1002/nla.544
- By:
- Publication type:
- Article
The conjugate gradient method solves the neutron transport equation h-optimally.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 10, p. 751, doi. 10.1002/nla.551
- By:
- Publication type:
- Article
AMG by element agglomeration and constrained energy minimization interpolation.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 9, p. 771, doi. 10.1002/nla.494
- By:
- Publication type:
- Article
Two-level preconditioning of discontinuous Galerkin approximations of second-order elliptic equations.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 9, p. 753, doi. 10.1002/nla.504
- By:
- Publication type:
- Article
Fourier two-level analysis for discontinuous Galerkin discretization with linear elements.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 5/6, p. 473, doi. 10.1002/nla.356
- By:
- Publication type:
- Article
Iterative solution of a coupled mixed and standard Galerkin discretization method for elliptic problems.
- Published in:
- Numerical Linear Algebra with Applications, 2001, v. 8, n. 1, p. 13, doi. 10.1002/1099-1506(200101/02)8:1<13::AID-NLA225>3.0.CO;2-G
- By:
- Publication type:
- Article
Operator trigonometry of iterative methods.
- Published in:
- Numerical Linear Algebra with Applications, 1997, v. 4, n. 4, p. 333, doi. 10.1002/(SICI)1099-1506(199707/08)4:4<333::AID-NLA113>3.0.CO;2-I
- By:
- Publication type:
- Article
Anisotropic slope limiting for discontinuous Galerkin methods.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 84, n. 9, p. 543, doi. 10.1002/fld.4360
- By:
- Publication type:
- Article
A coupled continuous and discontinuous finite element method for the incompressible flows.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 84, n. 8, p. 477, doi. 10.1002/fld.4358
- By:
- Publication type:
- Article
Interface-preserving level-set reinitialization for DG-FEM.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 84, n. 4, p. 183, doi. 10.1002/fld.4344
- By:
- Publication type:
- Article
A modified Galerkin/finite element method for the numerical solution of the Serre-Green-Naghdi system.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 83, n. 10, p. 755, doi. 10.1002/fld.4293
- By:
- Publication type:
- Article
A spectral-element discontinuous Galerkin thermal lattice Boltzmann method for conjugate heat transfer applications.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 82, n. 12, p. 932, doi. 10.1002/fld.4250
- By:
- Publication type:
- Article
A stabilization for three-dimensional discontinuous Galerkin discretizations applied to nonhydrostatic atmospheric simulations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 81, n. 9, p. 558, doi. 10.1002/fld.4197
- By:
- Publication type:
- Article
A high-order discontinuous Galerkin solver for low Mach number flows.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 81, n. 8, p. 489, doi. 10.1002/fld.4193
- By:
- Publication type:
- Article
An efficient WENO limiter for discontinuous Galerkin transport scheme on the cubed sphere.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 81, n. 1, p. 3, doi. 10.1002/fld.4171
- By:
- Publication type:
- Article
A third-order implicit discontinuous Galerkin method based on a Hermite WENO reconstruction for time-accurate solution of the compressible Navier-Stokes equations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 79, n. 8, p. 416, doi. 10.1002/fld.4057
- By:
- Publication type:
- Article
Higher-order surface treatment for discontinuous Galerkin methods with applications to aerodynamics.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 79, n. 7, p. 323, doi. 10.1002/fld.4050
- By:
- Publication type:
- Article
Large eddy simulation of incompressible free round jet with discontinuous Galerkin method.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 79, n. 4, p. 164, doi. 10.1002/fld.4043
- By:
- Publication type:
- Article
A sensitivity analysis on the parameter of the GLS method for a second-gradient theory of incompressible flow.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 10, p. 638, doi. 10.1002/fld.4033
- By:
- Publication type:
- Article
A discontinuous Galerkin-based sharp-interface method to simulate three-dimensional compressible two-phase flow.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 7, p. 413, doi. 10.1002/fld.4022
- By:
- Publication type:
- Article
Implicit LES of free and wall-bounded turbulent flows based on the discontinuous Galerkin/symmetric interior penalty method.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 6, p. 335, doi. 10.1002/fld.4021
- By:
- Publication type:
- Article
OpenACC acceleration of an unstructured CFD solver based on a reconstructed discontinuous Galerkin method for compressible flows.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 3, p. 123, doi. 10.1002/fld.4009
- By:
- Publication type:
- Article
A Galerkin spectral method based on helical-wave decomposition for the incompressible Navier-Stokes equations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 3, p. 140, doi. 10.1002/fld.4013
- By:
- Publication type:
- Article
An extension of the SIMPLE based discontinuous Galerkin solver to unsteady incompressible flows.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 10, p. 571, doi. 10.1002/fld.3994
- By:
- Publication type:
- Article
A robust and adaptive recovery-based discontinuous Galerkin method for the numerical solution of convection-diffusion equations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 2, p. 63, doi. 10.1002/fld.3972
- By:
- Publication type:
- Article
A compressible two-fluid multiphase model for CO<sub>2</sub> leakage through a wellbore.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 8, p. 477, doi. 10.1002/fld.3990
- By:
- Publication type:
- Article
Monotonicity in high-order curvilinear finite element arbitrary Lagrangian-Eulerian remap.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 5, p. 249, doi. 10.1002/fld.3965
- By:
- Publication type:
- Article
A high-order discontinuous Galerkin method for all-speed flows.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 4, p. 224, doi. 10.1002/fld.3987
- By:
- Publication type:
- Article
Discontinuous Galerkin methods on graphics processing units for nonlinear hyperbolic conservation laws.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 12, p. 982, doi. 10.1002/fld.3963
- By:
- Publication type:
- Article
Numerical solutions of systems with ( p, δ)-structure using local discontinuous Galerkin finite element methods.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 11, p. 855, doi. 10.1002/fld.3955
- By:
- Publication type:
- Article
A fully implicit scheme for simulating ionized gas flows using the gas dynamics electrodynamics coupled system.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 11, p. 909, doi. 10.1002/fld.3956
- By:
- Publication type:
- Article
Adjoint-based error estimation and mesh adaptation for hybridized discontinuous Galerkin methods.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 11, p. 811, doi. 10.1002/fld.3959
- By:
- Publication type:
- Article
A nonlinear ALE-FCT scheme for non-equilibrium reactive solute transport in moving domains.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 11, p. 875, doi. 10.1002/fld.3961
- By:
- Publication type:
- Article